# SDR SWAA2023053052798

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 22,443 hours, 10,918 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAPS DISAGREE WITH COMMAND FLAP POSITION. RAN TRAILING EDGE FLAP QRH CHECKLIST. UPON ALTERNATE FLAP EXTENSION FLAP ASYMMETRY INDICATED BEFORE FLAPS ONE.<[01] REMOVED AND REPLACED #8 FLAP TRANSMISSION POSITION SENSOR PER AMM. 27-58-01 OPS CHECK GOOD;[02] CW
